# SDR SWAA2019062534078

- Difficulty date: June 12, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A9481
- Condition: Cracked
- Location: Bs 539
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT GUSSET CRACKED AT BS. 539, STR. 19R. / R&R GUSSET PER SRM AND MANUFACTURER DOCUMENT.
